Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it? Tom Twilight

Posted by Tepiaca on November 13, 2005, at 3:36:49

In reply to Re: 3 days on Tolvon , should I continue taking it?, posted by Tom Twilight on November 11, 2005, at 16:27:56


Hi Tom

>
> Sorry your not feeling good
>
Thanks

>
> Anyway my gut feeling is that you drop the Tolvon and try something else, perhapse less Noradrenagic, just a guess though, perhapse the anxiety will improve
>
>

Thank you for your Advice Tom . I guess Im gonna wait a little bit more. Things are not as bad as when I started this thread. Lets see what Tolvon can do
>
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tepiaca thread:577616
URL: http://www.dr-bob.org/babble/20051112/msgs/578158.html